# SDR MASA2017051912314

- Difficulty date: May 19, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 5,212 hours, 2,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT CAUTION MESSAGE.  REPLACED AFT INBD POWER SUPPLY.
